MathSciNet Relay Station
MathSciNet bibliographic data
MR2245079 37C70 (37D05 37D20 37E30)
Grines, V. Z.; Zhuzhoma, E. V. Expanding attractors. Regul. Chaotic Dyn. 11 (2006), no. 2, 225–246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement